REAL

Items where Author is "Fang, Xing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Fang, Xing and Wu, Yun (2016) On the errors-in-variables model with equality and inequality constraints for selected numerical examples. ACTA GEODAETICA ET GEOPHYSICA, 51 (3). pp. 515-525. ISSN 2213-5812

Fang, Xing (2014) A total least squares solution for geodetic datum transformations. ACTA GEODAETICA ET GEOPHYSICA, 49 (2). pp. 189-207. ISSN 2213-5812

This list was generated on Sun Dec 17 05:27:21 2017 CET.